Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Micknight

Member
  • Posts

    87
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

954 profile views
  1. I'd go the full 5 months. Being on accutane is not a bunch of fun but if you're going to do it I'd commit to the whole thing. Nothing would be worse than only doing 4 months to wish you had done 5 and then have to do a second course.
  2. The only thing I noticed was that accutane made me more tired so I found going to the gym to be a little harder than normal
  3. cool, thanks for the reply..time to try it the right way
  4. Hey, not to discourage you or anything but it seems like you're going through the same cycle I am. I've been using tazorac for about 4 years, did mino as well for about 3 months (8 months ago) and did accutane for 4 months recently. I'm now off accutane and managing breakouts with taz again. I'm hoping for better results this time around, though I have a feeling I never used taz the way it's supposed to be ie I only ever applied it to pimples that were already in place and never put it on parts
  5. Hey all, So a quick history, I've been using tazorac for about 4 years now. Ive also been on minocycline for a while and also finished 4 months of accutane 2.5 months ago. And no I never used them all at once anyway my question is this: when I was finished accutane my doctor told me to use tazorac to prevent/manage any minor breakouts in the future. The only way I've ever used tazorac was to apply to pimples that already existed....is this the way to go or is it prudent to put a layer over you
  6. Thanks for the reply. Did you get joint pain during any of your courses or was it only after the fact? The reason I ask is that I'm assuming I could predict what my second course would be like based on my first. I was lucky enough only to have dry skin as a side effect so is it reasonable to assume that should i do the same dosage (maybe 5 months vs 4) that I would have the same experience?
  7. ok thanks, so it makes more sense then to get my tattoo, wait for it to heal, and then go back on tane if necessary? The reason I'd go this way and not the other (take tane, wait till after to get tattooed) is that by the time i do a 4 month course, and then wait a bunch it'll be next summer and the whole reason I'm getting my tattoo in the fall/winter is you're not supposed to be in the sun/swim for a while after you get it done
  8. Hi all, So 2.5 months ago i finished my 4 month course. Skin was clear and I was very impressed. Recently I've been getting pimples again (though more mild than pre accutane). I'm going to see my doctor and/or derm soon to see what my options are. My doctor told me to use tazorac (which I have done for the past 4 years) to prevent mild breakouts post tane but I don't feel it's doing enough. Anyway my concern is this. In about a month I will be getting my first tattoo. It will be on my back (my
  9. Hey, im roughly in the same boat only i finished my course about 2.5 months ago (though i stopped breaking out after about 2.5 months after I began my 4 month course). For me my acne seems like it's slowly coming back (though less than before) and I am to wondering if a second course is warrented. Were you clear after/during accutane? Also did your acne slowly return or was it all of a sudden you had cystic pimples? Also I'm wondering if previous treatments are now more effective now that my
  10. Hi All, It's been a little while since I last posted. I was on accutane for 4 months (60mg) from Feb-May. I stopped breaking out during the second half of the 3rd month and was clear (minus some scars). Post accutane I've had only 1 or 2 "deep" pimples. Lately however, I have noticed some small "pin head sized" pimples. These are nothing to write home about but I'm paranoid of my acne coming back. Has anyone had success keeping their skin clear post tane with antibiotics? My doctor has me on t
  11. Finished 4 month course of 60mg/day and I never got any hair thinning/loss
  12. I think the timing depends on where you live. I saw my derm, got my prescription and blood work order and then the next weekend I got my blood done and I got my accutane in the middle of the week (getting the blood work done apparently only takes 2-3 days). I was told by my derm that once I got my blood tested I need only phone him to see if it was all okay, if it was (and it was) I could start my course. So all in all from derm --> tane was about 1.5 weeks, I could probably have gotten it a
  13. I wouldn't worry about this. A similar thing happened to me. My skin was the most dry around month 2 but in the late stages of my 3rd month and now that I'm done (after 4 months) my skin is less dry than it was in the middle of my course. The way it seemed to work for me was that when I was still getting breakouts, I would have dry skin around those areas..but as I begun to get fewer and fewer new pimples the dryness became less and less until now my skins actually pretty soft and not dry.
  14. Hey guys. I've just finished my 4 month course of accutane and I'm very happy with the results. I haven't had a bad breakout in 1.5 months (I've had the occasional pimple but that's it). Just to summarize my experience: 2 weeks: dryness started and I noticed my blackheads were gone. 1 month: breakouts on my cheeks but nothing worse than when I wasn't on accutane 1.5 months: still pimples on my cheeks and breaking out still (again not too bad) 2 months: nothing new 2.5 months: no active acne 3.5
  15. I'd vote against another month. The majority of people get the odd pimple every now and then. I wouldn't worry about it. The way I look at it is that accutane will get rid of breakouts involving many pimples but getting the occasional zit is fine.
×